Per citar aquest document: http://ddd.uab.cat/record/150570
Zero-Hopf bifurcation in a predator-prey model
Falconi, Manuel (UNAM(México). Departamento de Matemáticas)
Gonzalez-Olivares, Eduardo (UNAM(México). Departamento de Matemáticas)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: We study the competition between two species according the following modification of the Holling–Tanner II model x′= x[r(1 −x/K)−qy/x2 + a], y′ = sy (1 −y/nx + c). Of course, x ≥ 0, y ≥ 0 and the parameters a, c, K, n, q, r and s are positive. We prove that its unique positive equilibrium point never exhibits a classical Hopf bifurcation, but for convenient values of the parameters from this equilibrium point bifurcates a periodic orbit, and during this local bifurcation the eigenvalues of such equilibrium remain purely imaginary.
Nota: Número d'acord de subvenció MICINN/MTM 2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments/Ajudes: The first author is partially supported by PAPIIT (IN111410)
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Zero–Hopf bifurcation ; Predator-prey model
Publicat a: Scientiae Mathematicae Japonicae, Vol. 76 Núm. 1 (2013) , p. 119-127, ISSN 1346-0447



9 p, 632.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-07-13



   Favorit i Compartir